# SDR CALA2022050201122

- Difficulty date: May 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737
- Aircraft serial: 30578
- Aircraft time: 68,490 hours, 24,768 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: None
- Part number: NA
- Condition: Faulty
- Location: Lh
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPD LIM AMBER FLAG ON CA SIDE. STICK SHAKER  INTERMITENT. HORIZO NTAL FD INOP DURING CLIMBOUT. REMOVED AND REPLACED CAPTAIN SIDE (LEFT) AOA SENSOR REF AMM AOA PARTS ENTRY 34-21-05 UP TO AND INCLUDING STEPS G. (7). NEXT STEP IS (8) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1020248  SN OFF 4101 SYSTEM TEST. SENSOR, ANGLE O  OFF 29-3412-9-0001 4101 ON 29-3412-9-0001 0803 PERFORMED AOA SYTEM TEST AMM 34-21-05-730-801 OPS GOOD
